# SDR AALA960071

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 43313
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION STA 1155, LOWER FORWARD CORNER OF CARGO DOOR JAMB ANGLE.  REMOVED AND REPLACED JAMB ANGLE.  TST, 30,058.4 HOURS.  CYCLES, 17,497.  (X)
